# SDR HEEA0011811

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8592X
- Make and model: Bell 206L-3
- Aircraft serial: 51508
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A413AHDADF28V
- Condition: Failed
- Location: Strobe
- Component: Whelen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY OUTLET NR2 DOESN'T WORK NR1.
